Alert archive / Minnesota / Wind Chill Advisories in 2014
Wind Chill Advisory 10, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 1, 2014, 3:17 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Feb 2, 2014, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2014, 3:17 PM CST (21:17 UTC)
- In effect from
- Feb 2, 2014, 12:00 AM CST
- Expired
- Feb 2, 2014, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.3 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
344 WWUS43 KFGF 012117 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 317 PM CST SAT FEB 1 2014 ...HAZARDOUS WIND CHILLS OVERNIGHT... MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-021600- /O.NEW.KFGF.WC.Y.0010.140202T0600Z-140202T1600Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 317 PM CST SAT FEB 1 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY. * WIND CHILL VALUES...25 TO 35 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
4 follow-up statements
545 WWUS43 KFGF 020400 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1000 PM CST SAT FEB 1 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-021600- /O.CON.KFGF.WC.Y.0010.140202T0600Z-140202T1600Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1000 PM CST SAT FEB 1 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY. * WIND CHILL VALUES...25 TO 35 BELOW TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DK
318 WWUS43 KFGF 020942 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 342 AM CST SUN FEB 2 2014 NDZ014-024-026-028-029-038-049-052-021045- /O.CAN.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/ BENSON-EDDY-NELSON-GRIGGS-STEELE-BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...MADDOCK...LEEDS...NEW ROCKFORD... LAKOTA...COOPERSTOWN...FINLEY...VALLEY CITY...LISBON...GWINNER 342 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. CLOUDS HAVE KEPT TEMPERATURES ABOVE ZERO AND WIND CHILLS WILL STAY ABOVE 20 BELOW ZERO THROUGH THE MORNING. $$ MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-015-016-027-030- 039-053-054-021600- /O.CON.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-RAMSEY-EASTERN WALSH-GRAND FORKS-TRAILL-CASS-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...DEVILS LAKE...GRAFTON...GRAND FORKS... MAYVILLE...FARGO...WAHPETON...ADAMS 342 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 TO 35 BELOW THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
672 WWUS43 KFGF 021237 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 637 AM CST SUN FEB 2 2014 MNZ001>003-013>015-022-027-029-030-040-NDZ006-015-027-030-039-053- 021345- /O.CAN.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/ WEST POLK-NORMAN-CLAY-PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN- WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT-TOWNER-RAMSEY- GRAND FORKS-TRAILL-CASS-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...MAHNOMEN...DETROIT LAKES...BRECKENRIDGE... FERGUS FALLS...ELBOW LAKE...CANDO...DEVILS LAKE...GRAND FORKS... MAYVILLE...FARGO...WAHPETON 637 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. CLOUDS HAVE KEPT TEMPERATURES UP AND WIND CHILLS WILL BE ABOVE 25 BELOW ZERO THROUGH THE REST OF THE MORNING. $$ MNZ004>009-016-017-023-024-028-031-032-NDZ007-008-016-054-021600- /O.CON.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/ KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-SOUTH CLEARWATER- HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA-CAVALIER-PEMBINA- EASTERN WALSH-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...BAGLEY...BEMIDJI...LAKE ITASCA... PARK RAPIDS...WOLF LAKE...NEW YORK MILLS...WADENA...LANGDON... CAVALIER...GRAFTON...ADAMS 637 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 TO 35 BELOW THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
994 WWUS43 KFGF 021558 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 958 AM CST SUN FEB 2 2014 MNZ004>009-016-017-023-024-028-031-032-NDZ007-008-016-054-021700- /O.EXP.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/ KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-SOUTH CLEARWATER- HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA-CAVALIER-PEMBINA- EASTERN WALSH-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...BAGLEY...BEMIDJI...LAKE ITASCA... PARK RAPIDS...WOLF LAKE...NEW YORK MILLS...WADENA...LANGDON... CAVALIER...GRAFTON...ADAMS 958 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. AIR TEMPERATURES HAVE RISEN THIS MORNING AND WITH LIGHT SOUTHWESTERLY WIND...WIND CHILLS ARE NO LONGER HAZARDOUS. $$ ROGERS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 3:11 PM CST, 6 minutes earlier.
Area forecast discussion, Feb 1, 3:11 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
311 PM CST SAT FEB 1 2014
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 308 PM CST SAT FEB 1 2014
WEAK IMPULSES WILL ROTATE AROUND MID LEVEL TROUGH DURING THE
SHORT TERM HOWEVER MOISTURE LIMITED TO MID/UPPER LEVELS SO PERIOD
LOOKS DRY WITH TEMPERATURES MAIN CHALLENGE.
FOR TONIGHT SHORTWAVE WILL ROTATE THROUGH FA. ASSOCIATED CLOUD
COVER HAS BEEN ERODING HOWEVER EXPECT CLOUDS OF SOME DEGREE
TONIGHT WITH MOST CLOUDS ALONG AND WEST OF VALLEY. SURFACE HIGH
PRESSURE SETTLING INTO THE CENTRAL PLAINS WILL MAINTAIN A LIGHT
WESTERLY FLOW WITH SOME WEAK WARM ADVECTION MAINLY AFTER MIDNIGHT.
WEAK MIXING/WARM ADVECTION AND SPOTTY CLOUD COVER WILL LIKELY HAVE
SOME AFFECT ON MINIMUM TEMPERATURES SO RAISED MINIMUMS A FEW
DEGREES FROM THE VALLEY WEST. APPARENT TEMPERATURE THRESHOLDS WILL
BE REACHED MAINLY AFTER MIDNIGHT SO ISSUED AN ADVISORY TO COVER
BUT WINDS OVERALL WILL BE FAIRLY LIGHT.
WEAK WARM ADVECTION CONTINUES SUNDAY WHICH SHOULD ALLOW
TEMPERATURES TO MODERATE SLIGHTLY.
ANOTHER MODEST COLD FRONT WILL DROP THROUGH SUNDAY NIGHT HOWEVER
COLD ADVECTION PRETTY WEAK AND GRADUAL. TEMPERATURES WILL HINGE ON
DEGREE OF CLOUD COVER SO HELD PRETTY CLOSE TO INHERITED VALUES.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 123 PM CST SAT FEB 1 2014
HIGH PRESSURE BUILDS BACK INTO THE FA MONDAY THROUGH TUESDAY. COLD
ADVECTION LEVELS OFF AFTER MONDAY HOWEVER PERIOD WILL REMAIN DRY
BUT WITH WELL BLO AVERAGE TEMPERATURES CONTINUING.
COLD HIGH PRESSURE WILL CONTINUE ITS INFLUENCE OVER THE REGION
DURING THE EXTENDED PERIOD...COLDEST TEMPERATURES LIKELY TO BE FROM
TUESDAY NIGHT THROUGH THURSDAY.
A BROAD LONGWAVE TROUGH ACROSS MUCH OF THE CONUS WILL GRADUALLY
SHIFT TO THE EAST...SETTING UP A LOW-LEVEL BAROCLINIC ZONE WELL TO
THE SOUTH.
BOTH THE GFS AND ECMWF DEPICT A CLOSED 500 MB LOW OVER NORTHERN
ROCKIES...GFS MOVING IT ON A MORE ZONAL TRACK OVER NORTHERN PLAINS
BY SATURDAY...RESULTING IN LOW ALLBLEND POPS WHICH ARE MAINTAINED IN
THE GRID FCST. 850 MB TEMPS DURING THE FIRST HALF OF THE PERIOD TO
BE ANCHORED BETWEEN 20 AND 25C BELOW...MODERATING 5 TO 10 DEGREES AS
THE WEEKEND APPROACHES. THIS TRANSLATES TO SUBZERO HIGHS EVERYWHERE
ON WEDNESDAY...AND MOST LOCATIONS WITHIN THE CWA FOR THURSDAY.
BITTERLY COLD WIND CHILLS DURING MID WEEK WILL EASE OFF BY
FRI/SAT...BUT TEMPS WILL REMAIN AT LEAST 10 DEGREES BELOW WHAT ONE
WOULD EXPECT FOR EARLY FEBRUARY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1228 PM CST SAT FEB 1 2014
MVFR DECK MOVING EAST OF KBJI THIS AFTERNOON AS MID LEVEL VFR CLDS
MOVE OVER/TOWARD TAF SITES FROM THE NORTHWEST. NW WINDS OF 10 TO 15
KTS WILL DIMINISH BY EVENING AND THEN EASE OUT OF THE SOUTHWEST
OVERNIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY
FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY
FOR MNZ001>009-013>017-022>024-027>032-040.
&&
SHORT TERM...VOELKER
LONG TERM...WJB/VOELKER
AVIATION...WJBHazardous weather outlook, Feb 1, 6:13 AM CST, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 613 AM CST SAT FEB 1 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-021215- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 613 AM CST SAT FEB 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS COULD DROP INTO THE 25 TO 35 BELOW ZERO RANGE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND CHILLS WILL PERIODICALLY BE LESS THAN 25 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
Nearby
Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.